International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 834064, 9 pages
doi:10.1155/2011/834064
Research Article

On Starlike and Convex Functions with Respect to 𝑘 -Symmetric Points

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Bangi, 43600 Selangor, Malaysia

Received 29 January 2011; Revised 13 March 2011; Accepted 19 March 2011

Academic Editor: Stanisława R. Kanas

Copyright © 2011 Afaf A. Ali Abubaker and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce new subclasses 𝑆 𝜎 , 𝑠 𝑘 ( 𝜆 , 𝛿 , 𝜙 ) and 𝐾 𝜎 , 𝑠 𝑘 ( 𝜆 , 𝛿 , 𝜙 ) of analytic functions with respect to 𝑘 -symmetric points defined by differential operator. Some interesting properties for these classes are obtained.